Differential Subordinations for Certain Class of Symmetric Functions

Abbas Kareem Wanas

Abstract


The object of this paper is to introduce and study a new class
𝐿𝑚 (𝜂; h) of symmetric analytic functions in the open unit disk.
Also we obtain some results for this class.

Full Text:

PDF

References


J. L. Liu, Certain convolution properties of multivalent analytic functions associated with a linear operator, General Mathematics, 17(2)(2009), 41-52.

J. L. Liu, On a class of multivalent analytic functions associated with an integral operator, Bulletin of the Institute of Mathematics, 5(1)( 2010), 95-110.

S. S. Miller and P. T. Mocanu, Differential subordinations and univalent functions, Michigan Math. J., 28(1981), 157-171.

J. K. Prajapat and R. K. Raina, Some applications of differential subordination for a general class of multivalently analytic functions involving a convolution structure, Math. J. Okayama Univ., 52(2010), 147-158.

S. Ruscheweyh, Convolutions in Geometric Function Theory, Les Presses de 1'Université de Montréal, Montréal, 1982.

Y. Yang, Y. Tao and J. L. Liu, Differential subordinations for certain meromorphically multivalent functions defined by Dziok-Srivastava operator,Abstract and Applied Analysis, Art. ID 726518, 9 pages, 2011.


Refbacks

  • There are currently no refbacks.




CC BY-SA

Free Web Counter